# SDR 97ZZZM620

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT HAS CRACK IN CORNER UNDER SCUFF PLATE ON WEB AND NUT PLATE AT STATION 380 LONGERON 27R.  REMOVED CRACKED ATTACH HANDLE.  FABRICATED NEW ANGLE OUT OF 2024 T 3.5 INCH BY 1.5 INCH BY 1.875 INCH BY .032.  INSTALLED IAW SRM 51-10-1, 51-06-1, AND MM 51-21-21.
